# SDR DALA2015013100801

- Difficulty date: January 26, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN ON RT AFT EMERGENCY EXIT DOOR BELOW STOP FITTING NR 12, DOUBLER WAS FABRICATED IAW 51-10-2 AND 52-05D, FIG 51.  DOUBLER WAS INSTALLED IAW SRM 51-30-2, WEB, CLIP, SHIMS AND STOP FITTING WERE INSTALLED IAW SRM 51-30-2 AND 51-30-5.
